Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Chantix for 6 days. I felt just fine for the first four days of taking the medication. ( other than loss of sleep ) I began feeling the side effects on the fifth day and more so on the 6th day. This medication has made me feel like I’m loosing my thoughts on reality, I cant focus nor think. I have been having lack of sleep and my mind is full of confusion. I’m alert enough to know that this is effecting my mind, and I made a decision to quit the prescription all together. Yes this prescription does help with not smoking. Today is my final day taking the medication and there will be no more. I have to feel in control of my mind and not my mind being controlled by pills. I think for some this is a great opportunity to quit smoking and for others this could be dangerous. I hope that I have been on the medication long enough to have quit smoking all together. I heard for some smokers it only took a week and others it took longer time. I am determined to quit even if I use my own mind power and not being under medication to control my own thinking. I hope this helps with some peoples questions and concerns that one might have in regards to Chantix

Loading...

Not saying that this was not an effect of Chantix, as I am no Doctor. I can say from previous experience with quitting smoking that I experienced this same problem around the same timeframe when I quit smoking cold turkey. I had insomnia, difficulty concentrating, depressions, and a variety of other mental side effects. I know that for me this was not due to any medication as I was not on any medication at the time. I would discuss this with your Doctor.
Reply

Loading...